The reflective function represented by three exponential matrixes
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 53-61
https://doi.org/10.4134/BKMS.2010.47.1.53
Printed January 1, 2010
Zhengxin Zhou
Yangzhou University
Abstract : In this article, we discuss the reflective function which can be represented by three exponential matrixes and apply the results to studying the existence of periodic solutions of these systems. The obtained conclusions extend and improve the foregoing results.
Keywords : reflecting function, periodic system, asymptotic behavior
MSC numbers : 34A12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd